# SDR ASAA2016050616631

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 35,942 hours, 10,782 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Clogged
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP CONTROLLER REQUIRES MUCH HIGHER POSITION TO MAINTAIN NORMAL TEMP - SOMEWHAT ERRATIC.  ACFT GROUNDED.  BITE CKD BOTH ZONE CONTROLLERS REF FIM 21-62, TASK 801, NO FAULTS LOGGED.  FOUND FWD ZONE FILTER CLOGGED.  CLEANED FILTER AND OPS CHECKED REF AMM 21-61-06.  ALL GROUND FUNCTIONAL TESTS PASS.
